# SDR FDEA2020012190170

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: A53781038220
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDE JUST BELOW THE MAIN CABIN FLOOR LEVEL AT   APPROX LBL105 BETWEEN FRAMES 38.1 AND 38.2 SUB STRUCTURAL BRACE IS CRACKED    FABRICATED NEW SUPPORT PER  DWG A53781038 ISSUE G, REMOVED AND REPLACED   SUPPORT PER  DWG A53781962 ISSUE E AND SRM 51-40-21.
